| Model Number |
9697 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer called ascensia customer service to seek assistance with the contour® next meter.During the troubleshooting, it was found that the customer's blood glucose readings were not being stored in the meter's memory.The customer had changed the meter's batteries 3 to 4 days before the event.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.The contour® next meter with sku # 9697 and serial # (b)(6) was manufactured before the implementation of udi #.Therefore, only di # has been captured in section d4.The kit # associated with the meter is not available.If the information is available at the later date, it will be provided in the supplemental report.
Additional Manufacturer Narrative
Sections d4 (kit lot #) and g4 (510k#) have been updated.
Additional Manufacturer Narrative
The customer returned the contour® next meter with serial # (b)(6) for evaluation.No test strips were returned.Therefore, the returned meter and the in-house contour® next test strips from lot # 3mheg02a were used for in-house testing, using blood spiked with glucose at 395 mg/dl and 135 mg/dl, as determined by the ysi instrument in five replicates each.All tests recovered within the fit-for-use limits.The results obtained with the in-house testing were properly stored in the meter's memory.